Approximate saddle-point theorems in vector optimization

Valyi, I. (1987). Approximate saddle-point theorems in vector optimization. Journal of Optimization Theory and Applications 55 (3) 435-448. 10.1007/BF00941179.

Full text not available from this repository.


The paper contains definitions of different types of nondominated approximate solutions to vector optimization problems and gives some of their elementary properties. Then, saddle-point theorems corresponding to these solutions are presented with an application relative to approximate primal-dual pairs of solutions.

Item Type: Article
Uncontrolled Keywords: Convex optimization problems, approximate nondominated solutions, saddle points, primal-dual pairs of solutions
Depositing User: Luke Kirwan
Date Deposited: 09 Aug 2016 09:15
Last Modified: 27 Aug 2021 17:41

Actions (login required)

View Item View Item